Publications since 1996: Mathew D. Penrose

Books

  • Lectures on the Poisson Process, with Guenter Last. Cambridge University Press 2018 (a version is available online).
  • Lectures on Random Geometric Graphs, contained in Random Graphs, Geometry and Asymptotic Structure by M. Krivelevich, K. Panagiotou, M. Penrose and C. McDiarmid. Cambridge University Press 2016.
  • Analysis and Stochastics of Growth Processes and Interface Models. Eds. P. Morters, R. Moser, M. Penrose, H. Schwetlick, J. Zimmer. Oxford University Press, 2008
  • Random Geometric Graphs, Oxford University Press 2003.

    Refereed Papers

    1. Optimal Cheeger cuts and bisections of random geometric graphs, with T Müller. Annals of Applied Probability 30 (2020), 1458-1483. Version available at Project Euclid.
    2. Leaves on the line and in the plane. Electronic Journal of Probability 25 (2020), Paper No. 53. Version available at Project Euclid.
    3. On the critical threshold for continuum AB percolation, with D. Dereudre. Journal of Applied Probability 55 (2018), 1228-1237. Version available at arXiv:1712.04737 .
    4. Non-triviality of the vacancy phase transition for the Boolean model. Electronic Communications in Probability 23 (2018), Paper No. 49. Version available at Project Euclid.
    5. Inhomogeneous random graphs, isolated vertices, and Poisson approximation. Journal of Applied Probability 55 (2018), 112-136. Version available at arXiv:1508.07965 .
    6. On the capacity functional of the infinite cluster of a Boolean model. With G. Last and S. Zuyev. Annals of Applied Probability 27 (2017), 1678-1701, arXiv:1601.04945. Version available Project Euclid.
    7. Percolation of even sites for enhanced random sequential adsorption. With C. J. E. Daniels. Stochastic Process and their Applications 127 (2017), 803-830. Version available at arXiv:1508.07965 .
    8. Connectivity of soft random geometric graphs. Ann. Appl. Probab. 26 (2016), 986-1028. Version available at Project Euclid.
    9. The strong giant in a random digraph. J. Appl. Probab. 53 (2016), 57-70. Arxiv.
    10. Continuum AB percolation and AB random geometric graphs. J. Appl. Probab. Special volume 51A (2014), 333-344. Version available at Arxiv .
    11. Rank deficiency in sparse random GF[2] matrices, with R. W. R. Darling Andrew R. Wade and Sandy L. Zabell. Electronic Journal of Probability, Vol. 19, (2014), 2458 (Paper 83). See Journal page .
    12. `Moments and central limit theorems for some multivariate Poisson functionals', with G. Last, M. Schulte and C. Thaele. Adv. in Appl. Probab. 46 (2014), 348-364. An earlier version is available at Arxiv .
    13. `Limit theory for point processes in manifolds', with J. E. Yukich, Annals of Applied Probability Vol. 23, (2013), 2161-2211. Available from AAP website; see also Arxiv .
    14. `Random parking, Euclidean functionals, and rubber elasticity', with Antoine Gloria, Communications in Mathematical Physics, 321 (1), 1-31 (2013) DOI 10.1007/s00220-013-1725-y. Available from Springer Link; see also Arxiv .
    15. `Percolation and limit theory for the Poisson lilypond model', with Guenter Last, Random Structures and Algorithms, DOI 10.1002 (2012) Available from RSA website; see also Arxiv .
    16. `Percolation of even sites for random sequential adsorption', with Tom Rosoman, Stochastic Processes and their Applications, Vol. 16, 2509-2544 (2011). Available from SPA website; see also Arxiv .
    17. `Local central limit theorems in stochastic geometry', with Yuval Peres, Electronic Journal of Probability, Vol. 16, 2509-2544 (2011). Available from EJP website ; see also Opus
    18. `Asymptotic normality of the maximum likelihood estimator for cooperative sequential adsorption', with Vadim Shcherbakov, Advances in Applied Probability Volume 43, 636-648 (2011). See Opus.
    19. `Martingale representation for Poisson processes with applications to minimal variance hedging', with Guenter Last, Stochastic Processes and their Applications, 121 1588-1606 (2011). See Opus.
    20. `Strict Inequalities of Critical Values in Continuum Percolation', with Massimo Franceschetti and Tom Rosoman. Journal of Statistical Physics Volume 142, Number 3, 460-486 (2011). Available at Springer link . A version is accessible at Arxiv .
    21. `Poisson process Fock space representation, chaos expansion and covariance inequalities', with Guenter Last, Probability Theory and Related Fields , 150, 663-690 (2011). Available at Springer link . A version is accessible via ArXiv. See also Opus.
    22. `Laws of large numbers and nearest neighbor distances', with J. E. Yukich, Advances in Directional and Linear Statistics, eds. M.T. Wells, and A. SenGupta. (2011), Physica-Verlag HD Berlin, pp 189--199. For a preprint see ArXiv
    23. `Limit theorems for random spatial drainage networks', with Andrew R. Wade. Advances in Applied Probability 42, 659-688 (2010). A version is accessible via ArXiv.
    24. `Normal approximation for coverage models over binomial point processes', with Larry Goldstein. Annals of Applied Probability 20, 696-721 (2010). Accessible via Annals of Applied Probability webpage.
    25. `Maximum likelihood estimation for cooperative sequential adsorption', with Vadim Shcherbakov. Advances in Applied Probability Volume 41, 978-1001 (2009). Possibly available from Project Euclid.
    26. `Normal approximation for isolated balls in an urn allocation model'. Electronic Journal of Probability 14 (Paper 74), 2156-2181 (2009). Available from EJP website
    27. `Gaussian Limits for Generalized Spacings', with Yu. Baryshnikov and J. E. Yukich. Annals of Applied Probability 19, 158-185 (2009). Accessible via Annals of Applied Probability webpage. Extended version available from ArXiv.
    28. ` Error bounds in stochastic-geometric normal approximation', with T. Rosoman (2008). Fifth Colloquium on Mathematics and Computer Science (Blaubeuren, 2008), Discrete Math. Theor. Comput. Sci. Proc. AI, 71--94. 293-326 (2008). A version is available from Proceedings webpage.
    29. `Multivariate normal approximation in geometric probability', with A.R. Wade, Journal of Statistical Theory and Practice 2, 293-326 (2008). A version is available from ArXiv.
    30. `Existence and spatial limit theorems for lattice and continuum particle systems'. Probability Surveys 5, 1-36 (2008). Accessible via Probability Surveys webpage, or from ArXiv
    31. `Growth and roughness of the interface for ballistic deposition.' Journal of Statitical Physics 131, 247-268 (2008). Access the paper directly as pdf file (subject to subscription). An earlier version is also available from ArXiv
    32. `Laws of large numbers in stochastic geometry with statistical applications.' Bernoulli 13, 1124-1150 (2007). Access the paper directly as pdf file or via Journal Webpage.
    33. `Limit theory for the random on-line nearest-neighbor graph', with Andrew R. Wade. Random Structures and Algorithms 32 , 125-156 (2008), Abstract (with link to electronic version article possibly subject to subscription). A version is available from ArXiv
    34. `Gaussian Limits for Random Geometric Measures'. Electronic Journal of Probability 12 (paper 35), 989-1035 (2007). Available from EJP website
    35. `Gaussian Limits for Multidimensional Random Sequential Packing at Saturation', with T. Schreiber and J. E. Yukich. Communications in Mathematical Physics 272, 167-183 (2007). Available from Springer Online. Extended version available from ArXiv.
    36. `On the total length of the random minimal directed spanning tree', with Andrew R. Wade, Advances in Applied Probability 38, 336-372 (2006). Accessible at Project Euclid. An earlier version is also available from ArXiv
    37. `Rooted edges of a minimal directed spanning tree on random points', with Z.D. Bai and S. Lee. Advances in Applied Probability 38, 1-30 (2006). Accessible at Project Euclid.
    38. `Multivariate spatial central limit theorems with applications to percolation and spatial graphs'. Annals of Probability 33, 1945-1991 (2005). Available from ArXiv ,
    39. `Exact and approximate results for deposition and annihilation processes on graphs', with Aidan Sudbury. Annals of Applied Probability 15, 853-889 (2005). Abstract. Available from ArXiv ,
    40. `Normal approximation in geometric probability', with J.E. Yukich, in Stein's Method and Applications, eds. A.D. Barbour and L.H.Y. Chen, World Scientific 2005, pp. 37-58 Abstract. Available from ArXiv. An older version of the text is available as Preprint NI04005 at the Isaac Newton Institute preprint series
    41. `Random minimal directed spanning trees and Dickman-type distributions' with Andrew R. Wade, Advances in Applied Probability 36, 691-714 (2004). Abstract. Accessible at Project Euclid or as Preprint NI03088 at the Isaac Newton Institute preprint series
    42. `Weak laws of large numbers in geometric probability', with J.E. Yukich, Annals of Applied Probability 13, 277-303 (2003). Abstract. For text see math.PR/0107148 at the e-print archive
    43. `Focusing of the scan statistic and geometric clique number', Advances in Applied Probability 34, 739-753 (2002). Abstract.
    44. `Limit theory for random sequential packing and deposition', with J.E. Yukich, Annals of Applied Probability 12, 272-301 (2002). Abstract.
    45. `Limit theorems for monotonic particle systems and sequential deposition', Stochastic Process and their Applications 98 175-197 (2002). Abstract. Electronic version from ScienceDirect.
    46. `Central limit theorems for some graphs in computational geometry', with J.E. Yukich, Annals of Applied Probability 11, 1005-1041 (2001) Abstract.
    47. `Mathematics of random growing interfaces', with J.E. Yukich, Journal of Physics A: Math. Gen. 34, 6239-6247 (2001). Abstract. See Online version. Or see cond-mat/0106165 at the e-print archive
    48. `Limit theory for monolayer ballistic deposition in the continuum', Journal of Statistical Physics 105, 561-583 (2001). See cond-mat/0106163 at the e-print archive
    49. `Approximating layout problems on random graphs' with J. Diaz, M. Serna, and J. Petit. Journal of Algorithms 39, 78-117 (2001).
    50. `Random parking, sequential adsorption, and the jamming limit', Communications in Mathematical Physics 218 , 153-176 (2001). Abstract. ps file
    51. `A central limit theorem with applications to percolation, epidemics and Boolean models', Annals of Probability 29, 1515-1546 (2001). Abstract. ps file.
    52. `Convergence theorems for some layout measures on random lattice and random geometric graphs', with J. Diaz, M. Serna, and J. Petit. Combinatorics, Probability and Computing 10 , 489-511 (2000).
    53. `Vertex ordering and partitioning problems for random spatial graphs', Annals of Applied Probability 10, 517-538 (2000). Abstract.
    54. `Central limit theorems for k-nearest neighbour distances', Stochastic Processes and their Applications 85, 295-320 (2000). Abstract.
    55. `Poisson limits for pairwise and area interaction point processes', with S. Rao Jammalamadaka, Advances in Applied Probability 32, 75-85 (2000). Abstract.
    56. `A strong law for the largest nearest-neighbour link between random points', Journal of the London Mathematical Society (2) 60,, 951-960 (1999). Abstract.
    57. `On k-connectivity for a geometric random graph', Random Structures and Algorithms 15, 145-164 (1999). Abstract.
    58. `On the multivariate runs test', with N. Henze, Annals of Statistics 27, 290-298 (1999). Abstract.
    59. `A strong law for the longest edge of the minimal spanning tree', Annals of Probability 27, 246-260 (1999) Abstract.
    60. `Extremes for the minimal spanning tree on normally distributed points', Advances in Applied Probability 30, 628-639 (1998) Abstract.
    61. `Random minimal spanning tree and percolation on the N-cube'. Random Structures and Algorithms 12, 63-82 (1998). Abstract.
    62. `The random connection model in high dimensions', with R. Meester and A. Sarkar, Statistics and Probability Letters 35, 145-153 (1997). Abstract. Electronic connection via ScienceDirect.
    63. `The longest edge of the random minimal spanning tree', Annals of Applied Probability 7, 340-361 (1997). Abstract. Possibly electronically available via JSTOR.
    64. `The random minimal spanning tree in high dimensions'. Annals of Probability 24, 1903-1925 (1996). Abstract. Possibly electronically available via JSTOR.
    65. `Spatial epidemics with large finite range'. Journal of Applied Probability 33, 933-939 (1996). Abstract.
    66. `Continuum percolation and Euclidean minimal spanning trees in high dimensions', Annals of Applied Probability 6, 528-544 (1996). Abstract. Possibly electronically available via JSTOR.
    67. `The threshold contact process: a continuum limit', Probability Theory and Related Fields 104, 77-96 (1996). Abstract.
    68. `Large deviations for discrete and continuous percolation', with A. Pisztora, Advances in Applied Probability 28, 29-52 (1996). Abstract.


    Other work

    1. ` Convergence of random measures in geometric probability', 2005 preprint, available from ArXiv
    2. `Lectures on particle systems and epidemics', in Percolation Theory and Particle Systems ed. R.Roy. Universities Press (India), Hyderabad (2000) 133-149. ps file
    3. `Layout problems on lattice graphs', with J. Diaz, M. Serna, and J. Petit. Graph-Theoretic Concepts in Computer Science (WG'99) Eds. P. Widmayer, G. Neyer and S. Eidenbenz, Springer (1999) 291-302.
    4. `Layout problems on lattice graphs', with J. Diaz, M. Serna, and J. Petit. Computing and Combinatorics: 5th Annual International Conference COCOON'99, Eds. T.Asano, H. Imai, D.T.Lee, S.Nakano and T.Tokuyzma, Springer (1999) 103-112.


    Book Reviews

    1. R. Meester and R. Roy: Continuum Percolation. Bull. London Math. Soc. 30, 435-436 (1998).
    2. R. Meester and R. Roy: Continuum Percolation, Bull. Amer. Math. Soc. 34, 447-448 (1997).


    Last update 8 June 2016